# SDR AU960512

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182H
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 643767P005
- Condition: Worn
- Location: R Engine Cylinde
- Component: Cont, O470R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 CYLINDER EXHAUST VALVE GUIDE AND VALVE STEM WORN AND LEAKING - VALVE GUIDE AND VALVE ARE ONLY 70 HOURS TSN
